Selected Publications

1, X. Qian, L.-Z. Liao, J. Sun, and H. Zhu, “The convergent generalized central paths for linearly constrained convex programming”, SIAM J. Optim., 28(2), 1183-1204, 2018.

2, X. Qian, L.-Z. Liao, and J. Sun, “A strategy of global convergence for the affine scaling algorithm for convex semidefinite programming”, Math. Program., 1-19, 2018.

3, B. Li, X. Qian, J. Sun, K. L. Teo, and C. J. Yu, “A model of distributionally robust two-stage stochastic convex programming with linear recourse”, Applied Mathematical Modelling, 58, 86-97, 2018.

4, X. Qian, L.-Z. Liao, and J. Sun, “Analysis of some interior point continuous trajectories for convex programming”, Optimization, 66 (4), 589-608, 2017.

Recent Posts

Contact